# SDR FDKA200607146

- Difficulty date: July 1, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 11,652 hours, 11,077 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Lack Of Lube
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6128 FLL - THE CREW REPORTED THE RUDDER TRIM KNOB STICKS.  MAINTENANCE CLEANED AND LUBED KNOB, OPS CHECKED GOOD.
